# SDR REXA2015062200615

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 16,970 hours, 10,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FWD SECTION OF EMER FLOOR TRACK LIGHT BROKEN.  ATTACHED FWD SECTION OF EMER FLOOR TRACK LIGHTS IAW AMM 33-51-0.
